Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

My Wife had severe bone pains, when shall we do the vitamin D3 test again ?

Hi, i am Anil, six months back my Wife got the severe bone pains . When consulted the doctors and did the Vitamin D3 test , test showed the Vit D3 is very almost 4 which i belive normally 55+. Doctor kept her on Injection every two weeks. Last month did the test again and it improved to 39. Doctors asked her to either continue the injection or go for the CALCIROL PACKET 6000units. I would like to what is recommende and how long shall she continue? Also when shall we do the test again? Thanks in advance
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello there..
welcome to healthcare magic forum..
Yes ..She could use the oral medications from now on as the level is almost normalized. She needs a daily exposure of morning sunlight at least fro 15min which would give her best source of vitamin D..
Hope this helps..
Take care..
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor